# SDR AU000095

- Difficulty date: January 21, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Stud
- Part number: 534728
- Condition: Sheared
- Location: Idler Gear
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) IDLER GEAR SUPPORT PIN SECURING STUD SHEARED.
